MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TAP 6.5 CANCELLOUS SCRS 197/150 CALIB; TAP, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TAP 6.5 CANCELLOUS SCRS 197/150 CALIB; TAP, BONE
Model Number 311.66
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, while using a 6.5mm tap for cancellous bone screws in the ulnar shaft preparing for fixation of an olecranon osteotomy the threaded portion of the 6.5mm tap broke off in the medullary canal of the ulna.The surgeon was unable to retrieve the fragment, it was left in the ulna.The osteotomy was fixed using a plate instead.There was no surgical delay.The procedure successfully completed.The patient outcome is unknown.This report is for a tap.This is report 1 of 1 for (b)(4).

Brand Name
TAP 6.5 CANCELLOUS SCRS 197/150 CALIB
Common Device Name
TAP, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12562404
Report Number2939274-2021-05872
Device Sequence Number16429127
Product Code HWX
UDI-Device Identifier10886982187505
UDI-Public(01)10886982187505
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number311.66
Device Catalogue Number311.66
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 MO
Patient Weight68